IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
On Discrete Logarithm Based Additively Homomorphic Encryption
Jae Hong SEOKeita EMURA
Author information
JOURNALS RESTRICTED ACCESS

2013 Volume E96.A Issue 11 Pages 2286-2289

Details
Abstract

In this paper, we examine additive homomorphic encryptions in the discrete logarithm setting. Recently, Wang et al. proposed an additive homomorphic encryption scheme by modifying the ElGamal encryption scheme [Information Sciences 181(2011) 3308-3322]. We show that their scheme allows only limited number of additions among encrypted messages, which is different from what they claimed.

Information related to the author
© 2013 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top